# SDR ASAA2019072330165

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,190 hours, 12,334 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 896776 FAN BLADE CUNI COATING BEYOND LIMITS, BLADE #1, S/N DE187595-D, BLADE #2 S/N DE187397-D BLADE #6 S/N DE184833-G, BLADE #8 S/N DE187677-B, BLADE #10 S/N DE190203-A, BLADE #13 S/N DE187748-T, BLADE #21 S/N DE186783-E, BLADE #22 S/N DE188483-1, AND BLADE #23 S/N DE184752-H. FOUND DURING FAN LUBE. GROUNDED - YES. REPLACED BLADES #1, #2, #6, #8, #10, #13, #21, #22 & #23 WITH THE ASSOCIATED PAIR PER T/C 78472010.
